# SDR CALA0100196

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK APPROXIMATELY .25 INCH LONG AT HOLE IN STRINGER 21L BETWEEN STA 460 - 480.  THE HOLE WAS REAMED TO 0.312 INCH.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 53-00-03.
